MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent ( 5.0 x 60mm stent) to treat a denovo lesion of the sfa middle third in the right leg.A contralateral approach was used and pre-dilatation was conducted with percutaneous transluminal angioplasty (pta), and atherectomy were used to prepare the lesion while post-dilation was also conducted using pta.On the (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device and "not related" to the procedure.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".It led to a percutaneous intervention and it involved a target lesion revascularisation on (b)(6) 2022 with pta balloon angioplasty and laser atherectomy.The device remains implanted.This was reviewed by veryan on (b)(6) 2022 and considered possibly related to the device.The site subsequently updated the device relationship to "possibly related" on (b)(6) 2022.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent (a 5.0 x 60mm stent) to treat a denovo lesion of the sfa middle third in the right leg.A contralateral approach was used.The lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy while post-dilation of the treated segment was also conducted using pta.On the (b)(6) 2022, an event of restenosis of treated vessel (target vessel) was identified by the site on ultrasound which identified an in-stent stenosis.It was reported as "possibly related" to the device and "not related" to the procedure.It was reported as not being target lesion related.It led to a percutaneous intervention on the sfa distal third on (b)(6) 2022 with pta/standard balloon angioplasty and laser atherectomy.It was not a target lesion revascularisation (tlr) but was a target vessel revascularisation (tvr).The device remains implanted.The patient outcome is reported as "resolved/recovered".
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The patient was implanted with one biomimics 3d (bm3d) stent (a 5.0 x 60mm stent) to treat a denovo lesion of the sfa middle third in the right leg.A contralateral approach was used.The lesion was prepared using percutaneous transluminal angioplasty (pta) and atherectomy while post-dilation of the treated segment was also conducted using pta.On the 06-apr-22, an event of restenosis of treated segment (target lesion) was identified by the site on ultrasound which identified an in-stent stenosis.It was reported as "possibly related" to the device and "not related" to the procedure.It was reported as target lesion related.It led to a percutaneous intervention on the sfa middle third on (b)(6) 2022 with pta/standard balloon angioplasty and laser atherectomy.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The device remains implanted.The patient outcome was reported as "resolved/recovered".The updates received by the site on 30-nov-23 updated this event from a restenosis of treated vessel (target vessel) to restenosis of treated segment (target lesion).The target lesion related field was updated from "no" to "yes" and the tlr field was updated from "no" to "yes".
 
Additional Manufacturer Narrative

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15196909
Report Number3011632150-2022-00071
Device Sequence Number16700640
Product Code NIP
UDI-Device Identifier05391526850381
UDI-Public(01)05391526850381(17)220523(11)201022(10)0000055758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Model Number142122-01
Device Catalogue Number142122-01
Device Lot Number0000055758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer06/21/2023
11/30/2023
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date07/21/2023
12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN; CLOPIDOGREL (PLAVIX); CLOPIDOGREL (PLAVIX); HEPARIN; HEPARIN
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceWhite